# SDR ASOA2013092309074

- Difficulty date: September 7, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, PRESSURE BULKHEAD WEB VERTICAL BEAM AT LBL 27.00 CRACKED.  REPAIRED IAW REO 601R-53-41-056.
